# SDR DALA2021072104119

- Difficulty date: July 21, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 91,954 hours, 41,297 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 WHILE CATERING AT R4 DOOR, SLIDE ASSEMBLY FELL OFF OF DOOR. CORRECTIVE ACTION REPLACED R4 SLIDE PACK ASSEMBLY. SYSTEM OPERATION IS NORMAL. (LP 7786166)
